MAUDE Adverse Event Report: ENCORE MEDICAL L. P. ALTIVATE REVERSE SHOULDER; AR, SMALL SOCKET INSERT, 44MM SEMI CONSTRAINED +4 EPLUS

ENCORE MEDICAL L. P. ALTIVATE REVERSE SHOULDER; AR, SMALL SOCKET INSERT, 44MM SEMI CONSTRAINED +4 EPLUS
Model Number 509-03-444
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was due to dislocation.The previous surgery and the surgery detailed in this event occurred 39 days apart.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available.The revision surgery was completed as intended and without incident.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this evaluation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
3rd revision surgery - due to dislocation due to poly being dissociated.

Brand Name
ALTIVATE REVERSE SHOULDER
Common Device Name
AR, SMALL SOCKET INSERT, 44MM SEMI CONSTRAINED +4 EPLUS
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd
austin, tx
MDR Report Key10048908
Report Number1644408-2020-00385
Device Sequence Number2783432
Product Code KWS
UDI-Device Identifier00190446257707
UDI-Public(01)00190446257707
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2023
Device Model Number509-03-444
Device Catalogue Number509-03-444
Device Lot Number966W1008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR